# SDR AALA202301179377

- Difficulty date: December 6, 2022
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 60,846 hours, 25,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Bs 968-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SKIN PANEL AROUND AFT DRAIN MAST LOCATED BETWEEN BS 968.5 AND BS 1016, AND BETWEEN S24L AND S25L. REPAIRED SKIN PANEL PER EA 328200 AND SRM 51-40-02-0G.
